NSTF PLATFORM ON THE IMMIGRATION ACT AND BRAIN DRAIN by open1tup

VIEWS: 18 PAGES: 1

									                                                                                                                         P O Box 9823
                                                                                                                         Pretoria
                                                                                                                         0001

                                                                                                                         The NSTF Secretariat
                                                                                                                         Tel:    +27 12 841- 3987
                                                                                                                         Fax:    +27 12 841- 3025
                                                                                                                         E-mail: nstf@csir.co.za

                                                                                                                         Web site: www.nstf.org.za




                                         NSTF PLATFORM ON THE
                                  IMMIGRATION ACT AND BRAIN DRAIN IN SA

                                  Tuesday, 15 July 2003
                                       10h00-14h00
             Venue: CSIR Campus, South Gate Entrance, Icomtek Auditorium,
              Building 43 Block A, Meiring Naude Road, Brummeria, Pretoria

                                                        PROGRAMME

   Arrivals and Registrations:                   09h30-10h00            Tea/Coffee & Biscuits

   Master of Ceremonies:                         Mr Madimetja Mamashela of SANSA / NRF



   10h00              Item 1        Welcome & Objectives of the Workshop                                            Dr James Hlongwane
   10 minutes                                                                                                       CEO of the NSTF
   10h10              Item 2        The new Immigration Act & Temporary Residents                                   Mr C Schrevesande
   40 minutes                       Permits                                                                         Department of Home
                                                                                                                    Affairs
   10h50              Item 3        The Extent of the Brain-Drain in SA                                             Dr Sulaiman Bah
   40 minutes                                                                                                       Statistics South Africa
   11h30              Item 4        Mobility of Research and Development Workers in                                 Dr William Blankley
   20 minutes                       SA                                                                              HSRC
   11h50              Item 5        Perspectives of the Department of Labour on the                                 Mr Kettledas
   20 minutes                       Brain-Drain in SA                                                               Department of Labour
   12h10              Item 6        The Philosophy of the Brain-Drain                                               Dr Lulu Makhubela
   20 minutes                                                                                                       SANSA / NRF
   12h30              Item 7        PANEL DISCUSSION: Questions and Comments                                        Dr Mike Green
   60 minutes                       The Way Forward                                                                 NSTF Business Sector
                                    Closure                                                                         Representative
   13h30-
                                                                            FINGER LUNCH
   14h00




                                                         Chairperson: Mr J Marriott CEO: Dr MJ Hlongwane
Dr M Green (Business Sector) Dr R Adam (Government Sector) Prof B Wingfield (Professional Bodies) Prof JAG Malherbe (Education Sector) Dr R Toms (Labour Sector)
Mr D Kramer (NGO Sector) Dr T Mdlalose (State Utilities) Dr M Mzimba (Science Councils) Ms B Njobe- Mbuli (Additional Member) Dr XH Mkhwanazi (Additional Member)
                                                                    Secretariat: Mrs W Eksteen

								
To top